# SDR ABXA9800774

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558242
- Condition: Cracked
- Location: Bs 500
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK UP FITTING FORWARD SIDE OF TORQUE BOX, STATION 500, LONGERON 34R AND 33R IS CRACKED.  REPAIRED IAW DC8 SRM 53-1-0 AND 51-1-20D.
